MathSciNet Relay Station
MathSciNet bibliographic data
MR2054805 (2005d:54027) 54D35 (54D25 54D80 54E30)
Simon, Petr; Tironi, Gino First countable extensions of regular spaces. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2783–2792 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement